# SDR AALA972363

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1899
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION.  SPLICED IN NEW SECTION OF BELL FRAME FROM LONGERON 48L TO 48R PER SRM 53-30-00.  (M)
